# SDR FDEA201110170302

- Difficulty date: October 17, 2011
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N570FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47829
- Aircraft time: 76,595 hours, 26,512 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Part time: 76,894 hours, 26,512 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP LOWER SURFACE HAS DENTS JUST INBD OF THE OTBD HINGE.  FOUND DENT OUT OF LIMITS AND REPAIRED LT INBD FLAP LOWER SURFACE SKIN IAW SRM 57-10-00, FIG 85, CLASSIFIED AS MAJOR REPAIR.
